Facebook Pixel

Emergency Contraceptive Pill - Bleeding

By October 25, 2016 - 4:16am
Rate This

Hi All,
I had to take the emergency contraceptive pill quite early in my cycle. I took that and I had intercourse with my partner and there was an accident, so I called up a health line and asked if it was okay to take it and they said yes. So I did.
However, it's been a week since I took those pills and I am now getting some bleeding. I think it is breakthrough bleeding but it is quite heavy. Is this normal?
I understand that it may also affect my cycle into the future... What should I expect? I am afraid it will harm my fertility into the future....

And yes, I am going to go on regular birth control once my real period comes! I'll be more prepared after this episode...
Your input will be highly valued. Thank you!!

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!